MAUDE Adverse Event Report: COVIDIEN KANAGROO IRIS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANAGROO IRIS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461043E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 2/8/2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that the iris feeding tube was leaking.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the defect and root cause analysis.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A decontaminated sample was received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the sample, the defect was not confirmed; the tubing was not found to be leaking.A root cause could not be determined as the reported issue was not confirmed.This complaint will be used for qa tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANAGROO IRIS
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key7250777
Report Number1282497-2018-00090
Device Sequence Number738526
Product Code KNT
UDI-Device Identifier10884521706125
UDI-Public10884521706125
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2018
Device Model Number461043E
Device Catalogue Number461043E
Device Lot Number1043110216
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2018
Supplement Date Received by Manufacturer01/14/2018
01/14/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date12/05/2018
12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1